Back to Search Start Over

Strongly λ-statistically and strongly Valle-Poussin pre-Cauchy sequences in probabilistic metric spaces.

Authors :
Ghosh, Argha
Das, Samiran
Source :
Tamkang Journal of Mathematics; 2022, Vol. 53 Issue 4, p373-384, 12p
Publication Year :
2022

Abstract

We introduce the notions of strongly λ-statistically pre-Cauchy and strongly Valle-Poussin pre-Cauchy sequences in probabilistic metric spaces endowed with strong topology. And we show that these two new notions are equivalent. Strongly λ-statistically convergent sequences are strongly λ-statistically pre-Cauchy sequences, and we give an example to show that there is a sequence in a probabilistic metric space which is strongly λ-statistically pre-Cauchy but not strongly λ-statistically convergent. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00492930
Volume :
53
Issue :
4
Database :
Complementary Index
Journal :
Tamkang Journal of Mathematics
Publication Type :
Academic Journal
Accession number :
162400128
Full Text :
https://doi.org/10.5556/j.tkjm.53.2022.3893